# SDR CA030618008

- Difficulty date: June 17, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 15,221 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bypass Valve
- Part number: 8974573
- Condition: Intermittent
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKE OFF,  BOTH ENGS PRODUCED NORM TAKE OFF PWR AT 400 FT AGL, CAPT CALLED FOR CLIMB PWR,  RT ENG POWER REDUCED TO 30 PERCENT TORQUE.   A/C RETURNED TO LAND WITH RT ENG SHUTDOWN & RT PROP FEATHERED.  MAINT RECEIVED A/C WITH RT PROP FEATHERED.  PROP WAS UNFEATHERED & VARIOUS FUEL CONTROL & SHUT OFF COMPONENTS CHECKED FOR PROPER OP.  NO FAULTS FOUND. GRD RUNS CARRIED OUT.  NO FAULTS FOUND. A FLT TEST REQUESTED & CARRIED OUT, NO FAULTS FOUND.  A/C RELEASED FOR SERVICE.  4 FLTS LATER, PILOT REPORTED TORQUE TEMP LIMITING SYS TEST PRODUCING ABNORMAL LARGE DROPS IN TORQUE, TEMPS & FUEL FLOW. SYS IS ACTIVE DURING TAKE OFF & ITS PURPOSE IS TO PREVENT DAMAGING ENG WITH EXCESSIVE TORQUES OR TEMPS.
